# SDR USAA060858

- Difficulty date: June 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 46,114 hours, 46,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546547272
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND LOWER WEB AT BS 727  WL 162, LBL 18.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW EA 78838-B, DEFECT SIZE: .9".
